# SDR MALA975940

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 2613 · Overheat Detection
- Part: Harness
- Part number: M250381209
- Condition: Failed
- Location: Rt Tail Pipe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT TAIL PIPE HOT LIGHT IS BROKE.  MAINTENANCE REWIRED THE RIGHT I/B DETECTORS, ALL CHECKS GOOD.
